# SDR SWAA2021122254887

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT CORNER THRESHOLD IS CRACKED. ; / [01] TRANSFERRED FASTENER HOLES TO NEW THRESHOLD PER SRM 51-40-05-0G-0. INSTALLATION OF THRESHOLD IS ACCOMPLISHED ON TTG8Q0027ZM4.; [02] INSPECTED.
